# SDR DHL2001806585

- Difficulty date: March 16, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO NR 3 TRACK SHOWS A BREAK OF 2 INCHES AND POINTS OF CORROSION BETWEEN STA 640.000 - STA 718.000.   REMOVED DAMAGED AREA OF FLOOR TRACK 3 RT AND FABRICATED SPLICE IAW SRM 53-2-3 PAGE 49-50.  FABRICATED TRACK  IAW SRM 53-2-3 PAGE 49-50.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8 PAGES 1-12, 13.  INSTALLED SPLICE + TRACK IAW SRM 53-2-3 PAGE 49-50.
